An extension of the skew-generalized normal distribution and its derivation

Thumbnail
URI:
https://hdl.handle.net/10925/1738
Carrera:
Pedagogía Media en Matemática - Plan Común Ingeniería
Facultad:
Facultad de Ingeniería
Fecha de publicación:
2015-07-28
Datos de publicación:
Proyecciones. Journal of Mathematics, Vol.30, N°3, 401-413, 2011
Temas:
Asimetría - Oblicuidad - Matemáticas
Collections
Resumen:
In this paper, we introduce a new class of skew-symmetric distributions which are formulated based on cumulative distributions of skew-symmetric densities. This new class is an extension of other skew-symmetric distributions that have already been studied. We give special attention to a family from this class that could be seen as an extension ofthe skew-generalized-normal model introduced by Arellano-Valle et al.(2004). We study the main properties, stochastic representation, moments and an extension of this new model.

Recursos relacionados